# SDR CA070206002

- Difficulty date: February 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,185 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Unknown
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR (IN TRANSIT) LIGHT STAYED ON AFTER GEAR UP SELECTION AFTER TAKEOFF. GEAR DOWN SELECTED AND GEAR WENT DOWN AND LOCKED NORMALLY (3 GREEN LIGHTS) FOR LANDING BACK TO DEPARTURE AIRPORT.  AIRCRAFT JACKED, RETRACTIONS DONE, LANDING GEARS INSPECTED, CLEANED AND LUBED, NO DEFAULT FOUND, SYSTEM FOUND SERVICEABLE. (TC NR 20070206002)
